# SDR CALA2025121512102

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N47524
- Make and model: Boeing 737-9
- Aircraft serial: 64501
- Aircraft time: 16,351 hours, 5,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT EMERGENCY LIGHT BATTERY PACK M1695 FAILS CAPACITY TEST (REF AAR RFD NR 1000061758) ESFR GENERATED. REMOVED EMERGENCY LIGHT BATTERY PACK M1695 IAW B737 AMM 33-51-06 -960-802. UP TO STEP 4.D.(5)B. AND REPLACED NEW BATTERY PACK M16 95, OP TEST GOOD IAW B737 AMM 33-51-06-960-802 STEP 4.D.(6). TO (7).(C). (WORK ACCOMPLISHED BY V937546 AND AAR QC A-14 V935540)
